# SDR CALA2021092801710

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 58,840 hours, 25,636 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Part number: ABS0638B08
- Condition: Broken
- Location: 200wla, 207wl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACKSHELL WERE FOUND BROKEN AT CEILING AND LIGHT 70WL3 WITH CONNECTION PIN BROKEN. PERFORMED REPLACEMENT OF CABIN EMERGENCY LIGHT 70WL3 IAW AMM 33- 51-11/400 CONFIG 00 REV.112.
